Devil’s in the Red Pill

Remembered my post about the Devil enticing me to jump off my building last week?

It’s a prolonged use of Ibuprofen talking.

According to Brandon, he went into a deep depression in the Marine Corp when he was prescribed a high dosage of Ibuprofen for his tendonitis in the knees. A quick research on the web does support the depression as a minor, more common side effect.

My doctor instructed me to take Ibuprofen for my ankle injury every day. Sure, I don’t take 2 every 4 hour as I should, but I usually take 3 in the morning, and no more if I don’t have any pain.

I guess after a while it does build up.

So, I’m taking one Aleve a day instead. You won’t be seeing quite a downer of a post for a while.

And for those who emailed me with concerns, thank you! It’s just the medication, man.

1 Comment

  1. Rude Cactus   •  

    Glad it was just a passing side-effect. Feel better. Now I need to lay off the Advil too! 🙂

Leave a Reply